Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Abnormal bleeding pattern after marriage, used Ipill once. Any serious problem ?

i am 26 year old girl,my marriage had finished just two month before.till now ma periods are normal conditions..but after getting marriage ma first period is 3 days &stopped,then next month my periods continue till 9 days, and in this month also my periods is continue from the last 8 days,bleedings are notcoming high?can u help me? i use ipill medicine (1 times) after marriage not on daily basis, but after every three days .now what could i do? please tell me is there is any serious problem occur in my body ??? please let me know, and gve me some solution also.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The use of I-pill itself is a major cause of menstrual irregularity. The irregularity of periods after marriage is also common due to change in the environment, food habits and the stress associated with the life. This is likely to normalize in few weeks.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor